# SDR UPS204587

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7075T6
- Condition: Corrosion
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION (C53-224-01.05-01), ON FLOORBEAM STA 400 RBL 25 TO RBL 60 WL 208, LOWER SIDE OF UPPER CHORD.  REMOVED CORROSION, FOUND OUT OF LIMIT, REMOVED DAMAGE AREA, FABRICATED T-CHORD.  FINAL INSTALLATION PER SRM 53-10-8, 53-30-2, 51-10-6 AND 53-10-1.
